On the logical independence of the identities defining the stochastic independence of random events

Balek, Vladimir, Balek, Vladimír, Mizera, Ivan . Statistics & Probability Letters 1997. 31 :281-284

Locate this article in:

Bibtex

@article{CIS-143842,
  Author = {Balek, Vladimir and Balek, Vladimír and Mizera, Ivan},
  Title = {On the logical independence of the identities defining the stochastic independence of random events},
  Journal = {Statistics & Probability Letters},
  Volume = {31},
  Year = {1997},
  Pages = {281--284},
  Keywords = {Exchangeability}
}

Similar articles